# SDR AALA20090902TUL04

- Difficulty date: September 1, 2009
- Submitted: September 2, 2009
- Operation: Air carrier
- Aircraft: N490AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49683
- Aircraft time: 60,212 hours, 31,234 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: P4010049
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MID AISLE BATTERY PACK LOW OUTPUT.  REPLACED BATTERY PACK IN MID AISLE UNDER MM 33-60-98-4.
